Skip to main content

Homogenization of Attractors of Reaction–Diffusion System with Rapidly Oscillating Terms in an Orthotropic Porous Medium

In a perforated domain, we consider a reaction-diffusion system with rapidly oscillating terms in the equations and boundary conditions. No Lipschitz condition is imposed, so the uniqueness of a solution to the corresponding initial-boundary value problem is not guaranteed. We prove that the trajectory attractors of the system weakly converge to the trajectory attractors of the homogenized reaction-diffusion systems with a strange term (potential).

References

  1. K. A. Bekmaganbetov, G. A. Chechkin, and V. V. Chepyzhov, “Attractors and a ‘strange term’ in homogenized equation,” C. R. Mécanique 348, No 5, 351–359 (2020).

    Article  Google Scholar 

  2. K. A. Bekmaganbetov, G. A. Chechkin, and V. V. Chepyzhov, “Strong convergence of trajectory attractors for reaction–diffusion systems with random rapidly oscillating terms,” Commun. Pure Appl. Anal. 19, No. 5, 2419–2443 (2020).

    MathSciNet  Article  Google Scholar 

  3. K. A. Bekmaganbetov, G. A. Chechkin, and V. V. Chepyzhov, “‘Strange term’ in homogenization of attractors of reaction–diffusion equation in perforated domain,” Chaos Solitons Fractals 140, Article 110208 (2020).

  4. V. V. Chepyzhov and M. I. Vishik, “Evolution equations and their trajectory attractors,” J. Math. Pures Appl., IX. Sér. 76, No. 10, 913–964 (1997).

    MathSciNet  Article  Google Scholar 

  5. V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, Am. Math. Soc., Providence, RI (2002).

  6. M. I. Vishik and V. V. Chepyzhov, “Trajectory attractors of equations of mathematical physics,” Russ. Math. Surv. 66, No. 4, 637–731 (2011).

    MathSciNet  Article  Google Scholar 

  7. A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, North-Holland, Amsterdam etc. (1992).

  8. F. Boyer and P. Fabrie, Mathematical Tools for the Study of the Incompressible Navier-Stokes Equations and Related Models, Springer, New York, NY (2013).

    Book  Google Scholar 

  9. M. I. Vishik and V. V. Chepyzhov, “Averaging of trajectory attractors of evolution equations with rapidly oscillating terms,” Sb. Math. 192, No. 1, 11–47 (2001).

    MathSciNet  Article  Google Scholar 

  10. B. M. Levitan and V. V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge Univ. Press, Cambridge etc. (1982).

  11. V. V. Chepyzhov and M. I. Vishik, “Trajectory attractors for reaction-diffusion systems,” Topol. Methods Nonlinear. Anal. 7, No. 1, 49–76 (1996).

    MathSciNet  Article  Google Scholar 

  12. V. P. Mikhailov, Partial Differential Equations [in Russian], Nauka, Moscow (1976).

    Google Scholar 

  13. A. G. Belyaev, A. L. Pyatnitskii, and G. A. Chechkin, “Averaging in a perforated domain with an oscillating third boundary condition,” Sb. Math. 192, No. 7, 933–949 (2001).

    MathSciNet  Article  Google Scholar 

  14. J. -L. Lions, Quelques méthodes de résolutions des problèmes aux limites non linéaires, Dunod, Paris (1969).

    MATH  Google Scholar 

  15. J. I. Diaz, D. Gómez-Castro, T. A. Shaposhnikova, and M. N. Zubova, “Classification of homogenized limits of diffusion problems with spatially dependent reaction over critical-size particles,” Appl. Anal. 98, No. 1-2, 232–255 (2018).

    MathSciNet  Article  Google Scholar 

  16. G. A. Chechkin and A. L. Piatnitski, “Homogenization of boundary–value problem in a locally periodic perforated domain,” Appl. Anal. 71, No 1-4, 215–235 (1999).

    MathSciNet  Article  Google Scholar 

  17. G. A. Chechkin, A. L. Pyatnitski, and A. S. Shamaev, Homogenization. Methods and Applications, Am. Math. Soc., Providence, RI (2007).

  18. O. A. Oleinik, G. A. Yosifian, and A. S. Shamaev, Mathematical Problems in Elasticity and Homogenization, North-Holland, Amsterdam (1992).

    MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to G. A. Chechkin.

Additional information

Translated from Problemy Matematicheskogo Analiza 112, 2021, pp. 35-50.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Bekmaganbetov, K.A., Chepyzhov, V.V. & Chechkin, G.A. Homogenization of Attractors of Reaction–Diffusion System with Rapidly Oscillating Terms in an Orthotropic Porous Medium. J Math Sci 259, 148–166 (2021). https://doi.org/10.1007/s10958-021-05607-9

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10958-021-05607-9